# SDR SWAA2023110919425

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 25,277 hours, 12,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS ARE INOP THROUGHOUT THE CABIN AND EXTERIOR. / [01] REMOVED AND REPLACED AFT LEFT BATTERY PACK; ROW 21 ABC; AND ROW 21 DEF BATTERY PACKS IN REFERENCE TO AMM 33-51-06. EMERGENCY LIGHTING SYSTEM OPS CHECKS GOOD.
